# SDR 9600989977

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CEILING EMERGENCY LIGHTS INOPERATIVE FROM ROWS 5 TO 12.  REPLACED THE BATTERIES AND OPERATIONAL CHECK OK.
